# SDR AALA201603319001

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 46,361 hours, 26,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT EMER LIGHT AT SEAT 4C INOPERATIVE.  RECONNECTED CONNECTOR 575VCA UNSERVICEABLE SEAT 4B & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
